MAUDE Adverse Event Report: INVATEC SPA PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

INVATEC SPA PACIFIC XTREME; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number PCU060300130
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
The physician used two pacific xtreme devices to treat a lesion located in the sfa.The device was removed from its packaging prepped per the ifu and inspected before use with no issues noted.Embolic protection was not used and a non-mdt inflation device was used.The balloons did not pass through a previously deployed stent.It was reported that excessive force was not used when advancing the devices.It was reported that both balloons were twisted.No rewrap tool was used and no rewrap issues were noted.The physician continued with the devices and completed the procedure successfully.No patient injury was reported.
 
Additional Manufacturer Narrative
Evaluation summary the device was returned the original box.The data on the luer was consistent with lot number indicated in the product complaint form.Visual and tactile inspections were performed.No damages have been noted on the shaft.The balloon was used.Two twisted area was noted on the balloon 6 cm, and 15 cm from the tip.It was not possible to insert the 0,018¿¿ guide wire because there was hardened blood inside the guidewire lumen.The purging procedure was performed with no issues.The balloon was inflated at 2 bar and its profile resulted deformed in the point of twisting.At 14 bar it was also possible to note a deformation point on the guide wire tube just below the wrinkled area, identified as point of twist.No further issues found.Additional information the devices were moved and repositioned during the procedure but the twists did not go away.If information is provided in the future, a supplemental report will be issued.

Brand Name
PACIFIC XTREME
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
INVATEC SPA
via dell'artigianato 25
torbole casaglia,bs
IT 
MDR Report Key6787716
Report Number3004066202-2017-00090
Device Sequence Number101198
Product Code LIT
UDI-Device Identifier08033477058283
UDI-Public08033477058283
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberPCU060300130
Device Lot Number213152306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date08/11/2017
Supplement Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1